# SDR COMA9512027

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: JLD4N103
- Condition: Defective
- Location: Nr 2 Buss
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE NR 2 ELECTRIC BUS OFF WARNING LIGHT ILLUMINATED.  REPLACED THE CURRENT PROTECTION RELAY KO128.
